# SDR AUS20021056

- Difficulty date: August 28, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 725545
- Condition: Failed
- Location: Turbine Section
- Component: Turbine Section, Ge, CFM563C1
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE SURGED/STALLED ON TAKEOFF. EGT INCREASED AND EXCEEDEDLIMITS. ENGINE INSPECTION FOUND TURBINE FAILURE.
